Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2007, 4:25 AM EDT for Dodge County, Laurens County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 4:25 AM EDT (08:25 UTC)
- Expired
- Apr 15, 2007, 5:15 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:25 AM EDT | TORNADO | 1 S Eastman, GA | TOTAL PATH LENGTH WAS 4.5 MILES WITH A MAXIMUM PATH WIDTH OF 200 YARDS. THE TORNADO WAS RATED EF2 WITH A MAXIMUM WIND SPEED OF 120 MPH. THE COUNTY ROAD DEPARTMENT GARAGE WAS DESTROYED. A NEARBY HOME SUFFERED SIGNIFICANT DAMAGE WITH PART OF ITS ROOF AND PATIO R |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 150825 SVRFFC GAC091-175-150915- /O.NEW.KFFC.SV.W.0084.070415T0825Z-070415T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DODGE COUNTY IN CENTRAL GEORGIA SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA * UNTIL 515 AM EDT * AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR EASTMAN...MOVING NORTHEAST AT 55 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLAINFIELD AND MINTER. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3227 8326 3203 8321 3229 8269 3261 8270 $$
1 follow-up statement
000 WWUS52 KFFC 150846 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 AM EDT SUN APR 15 2007 GAC091-150855- /O.CAN.KFFC.SV.W.0084.000000T0000Z-070415T0915Z/ DODGE GA- 445 AM EDT SUN APR 15 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED... THE STORM THAT TRIGGERED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3236 8311 3215 8298 3229 8269 3261 8270 $$ GAC175-150915- /O.CON.KFFC.SV.W.0084.000000T0000Z-070415T0915Z/ LAURENS GA- 445 AM EDT SUN APR 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR SOUTHERN LAURENS COUNTY... AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF RENTZ...MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWERY...MINTER AND ROCKLEDGE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3236 8311 3215 8298 3229 8269 3261 8270 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:13 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 15, 4:13 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 AM EDT SUN APR 15 2007 .SHORT TERM /TODAY THROUGH TUESDAY/... RUNNING A BIT LATE DUE TO SEVERE WEATHER IN THE CWA. COLD FRONT CURRENTLY PUSHING INTO NORTH AND WEST GEORGIA. STILL SOME STRONG THUNDERSTORMS LINGERING IN THE EXTREME EASTERN SOUTHEAST PORTION OF THE CWA. PRECIPITATION IS DIMINISHING...BUT MAY SEE MORE SHOWERS DURING THE DAY AS STRONG UPPER TROUGH CROSSES NORTHERN GA. MODELS PUSH WRAP AROUND MOISTURE OUT OF THE CWA AFTER MIDNIGHT TONIGHT. HAVE LEFT WIND ADVISORY AS IS FOR TODAY AND THIS EVENING. STRONG COLD AIR ADVECTION MAKING TEMPERATURE FORECAST DIFFICULT FOR THE DAY. MOST OF NORTH AND WEST GA MAY HAVE THE HIGH FOR THE DAY AROUND 12Z. NOT SURE HOW MUCH TEMPERATURES WILL RECOVER WITH STRONG WINDS AND CLOUDS. A DRY NORTHWEST FLOW ALOFT SETTING UP THROUGH THE REMAINDER OF THE SHORT TERM. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... NO SIGNIFICANT CHANGES FOR THE LONG TERM. ANOTHER TROUGH IN THE SOUTHERN PLAINS SHOULD CROSS THE SOUTHEAST STATES TUESDAY NIGHT INTO WEDNESDAY AND HAVE LEFT LOW POPS IN FOR THAT TIME FRAME. UPPER RIDGE BUILDING BACK ACROSS THE AREA AFTER THAT...DRY FOR THE REST OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 39 66 39 74 / 60 5 0 5 10 ATLANTA 57 40 62 44 73 / 30 0 0 5 10 BLAIRSVILLE 58 39 61 35 70 / 50 10 5 10 10 CARTERSVILLE 52 39 66 40 73 / 40 5 0 5 10 COLUMBUS 58 42 70 45 80 / 30 0 0 5 10 GAINESVILLE 61 42 65 42 72 / 40 10 5 10 10 MACON 60 38 69 44 79 / 60 0 0 5 10 ROME 55 38 69 42 75 / 40 10 0 5 10 PEACHTREE CITY 57 37 65 36 76 / 30 0 0 5 10 VIDALIA 70 45 69 47 78 / 70 0 0 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && 41
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT SAT APR 14 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE REST OF NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA AHEAD OF THIS LOW. .PRIMARY HAZARDS... THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR SEVERE WEATHER SHOULD END AFTER 2 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN. SNELSON
In the hours before
Special weather statement, Apr 15, 3:08 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 AM EDT SUN APR 15 2007 GAZ106-150745- 308 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP COUNTY UNTIL 345 AM EDT... AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF RAINES...MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH AS IT MOVES ACROSS CRISP COUNTY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 15, 3:12 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 4 S DUBLIN 32.48N 82.92W
04/15/2007 LAURENS GA AMATEUR RADIO
*** 2 INJ *** TWO MOBILE HOMES DESTROYED...TWO PEOPLE
INJURED IN ONE OF THE HOMES. NUMEROUS TREES AND POWER
LINES DOWN. DAMAGE CONCENTRATED IN MCLENDON RD AREA.
&&
SRYANLocal storm report, Apr 15, 3:49 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG ADRIAN 32.53N 82.59W
04/15/2007 JOHNSON GA COUNTY OFFICIAL
POSSIBLE TORNADO. ONE BUILDING COMPLETELY DESTROYED...3
OTHERS WITH SIGNIFICANT DAMAGE. NUMEROUS TREES AND POWER
LINES DOWN.
0240 AM TSTM WND DMG 10 W TWIN CITY 32.58N 82.33W
04/15/2007 EMANUEL GA COUNTY OFFICIAL
SEVERAL STRUCTURES DAMAGED...NUMEROUS TREES DOWN...DEBRIS
SCATTERED IN ROADS.
&&
SRYANSpecial weather statement, Apr 15, 4:14 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 AM EDT SUN APR 15 2007 GAZ074-150830- 414 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WASHINGTON COUNTY UNTIL 430 AM EDT... AT 413 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RIDDLEVILLE...MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON COUNTY THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TENNILLE...HARRISON...RIDDLEVILLE AND DAVISBORO.
Local storm report, Apr 15, 4:17 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG CORDELE 31.97N 83.77W
04/15/2007 CRISP GA PUBLIC
SIDING WAS TORN OFF A MOBILE HOME AND A SWING SET WAS
BLOWN OVER.
&&
SRYANSpecial weather statement, Apr 15, 4:23 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 423 AM EDT SUN APR 15 2007 GAZ076-150845- 423 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JEFFERSON COUNTY UNTIL 445 AM EDT... AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF LOUISVILLE...MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF JEFFERSON COUNTY THROUGH 445 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LOUISVILLE...STELLAVILLE AND MATTHEWS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:22 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 53 min |
| Apr 14, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 25 min |
| Apr 14, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 29 min |
| Apr 14, 10:57 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 27 min |
| Apr 15, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 35 min |
| Apr 15, 1:22 AM EDT | Tornado Warning | FFC | Dodge | 23 min |
| Apr 15, 1:31 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Apr 15, 1:41 AM EDT | Tornado Warning | FFC | Laurens | 34 min |
| Apr 15, 1:43 AM EDT | Tornado Warning | FFC | Telfair, Wheeler | 32 min |
| Apr 15, 1:50 AM EDT | Tornado Warning | FFC | Treutlen | 25 min |
| Apr 15, 1:58 AM EDT | Tornado Warning | FFC | Montgomery | 32 min |
| Apr 15, 2:00 AM EDT | Tornado Warning | FFC | Johnson | 35 min |
| Apr 15, 2:04 AM EDT | Tornado Warning | FFC | Emanuel | 41 min |
| Apr 15, 2:17 AM EDT | Tornado Warning | FFC | Treutlen | 28 min |
| Apr 15, 2:40 AM EDT | Tornado Warning | FFC | Emanuel | 35 min |
| Apr 15, 3:16 AM EDT | Severe Thunderstorm Warning | FFC | Crisp | 29 min |
| Apr 15, 3:23 AM EDT | Tornado Warning | FFC | Crisp | 37 min |
| Apr 15, 3:33 AM EDT | Tornado Warning | FFC | Wilcox | 42 min |
| Apr 15, 3:38 AM EDT | Tornado Warning | FFC | Bleckley | 25 min |
| Apr 15, 3:51 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 39 min |
| Apr 15, 9:55 AM EDT | High Wind Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 10 hr |
| Apr 15, 3:54 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.